# SDR UXCR200400002

- Difficulty date: August 26, 2004
- Submitted: August 26, 2004
- Operation: General aviation
- Aircraft: N4128K
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636178
- Aircraft time: 874 hours
- Engine: Lyc TIO540AE2A
- Engine time: 874 hours
- Propeller: Hartzl HCI3YR2
- System (JASC): 1410 · Hoses and Tubes
- Part: Hose
- Part number: LW18724
- Condition: Flaking
- Location: Fuel System
- Part time: 874 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB TO ALTITUDE, THE ENGINE EXHIBITED A ROUGH RUNNING CONDITION THAT NECESSITATED A REDUCTION IN POWER REQUIRING AN UNSCHEDULED LANDING. INSPECTION OF THE ENGINE FUEL INJECTION SYSTEM REVEALED TWO OBSTRUCTED INJECTOR NOZZLES (NR 2 AND NR 4 CYLINDERS).  UPON FURTHER INSPECTION, IT WAS DETERMINED THE UPPER DECK AIR MANIFOLD HOSES WERE FLAKING MATERIAL FROM THE INTERNAL WALL SURFACE SUFFICIENT IN SIZE TO OBSTRUCT THE INJECTOR ORIFICE.
